advertisement
Question
Posted by: fed | 2010/09/09

clomid

Ek is tans op die generies van clomid. Ek het PCOS en sukkel om swanger te word. Dit is my eerste maand wat ek op clomid is. Maar die paar dae wat ek dit gedrink het, was ek ongelooflik naar. Die week met ovulasie het ek vir 4 dae pyn gehad. Gisteraand was dit baie erg. Was weer naar agv die pyn. Is dit normale simptome van clomid?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Fed

The use of Clomid often results in a significant increase in the size of the ovaries and this causes a great deal of pressure. Also the ovaries tend to become more mobile and due to the increase in size and weight, will shift easily towards your back causing more backache and heaviness in lower abdomen and pelvis. Nausea is related to the increase in hormonal levels, which accompany the follicular development, and is quite frequently noted in this situation. However there are also a small percentage of patients who can develop ovarian hyperstimulation syndrome [OHSS] with Clomid and should your symptoms not subside I would recommend that you have yourself checked out by your gynaecologist to exclude OHSS.

Answered by: Dr M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Fertility expert | 2010/09/15

Dear Fed

The use of Clomid often results in a significant increase in the size of the ovaries and this causes a great deal of pressure. Also the ovaries tend to become more mobile and due to the increase in size and weight, will shift easily towards your back causing more backache and heaviness in lower abdomen and pelvis. Nausea is related to the increase in hormonal levels, which accompany the follicular development, and is quite frequently noted in this situation. However there are also a small percentage of patients who can develop ovarian hyperstimulation syndrome [OHSS] with Clomid and should your symptoms not subside I would recommend that you have yourself checked out by your gynaecologist to exclude OHSS.

Answered by: Dr M.I. Cassim

Reply to Fertility expert
Posted by: Sera | 2010/09/10

O ja, dis normaal - en nog meer. Alle mense reageer verskillend op Clomid/Fertomid.
Ek het alle reaksies moontlik gehad. Hengse hoofpyne, pyn in my eierstokke, naarheid, ek was kwaad en hartseer op die selfde tyd. Ek was heeltemal ''n ander mens en het Fertomid glad nie goed hanteer nie. Ek was op 3 siklusse, steeds nie swanger nie. Probeer al 4 jaar, en het nie geld vir Vrugbaarheids behandeling nie.

Reply to Sera

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement